# SDR 9721719604

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- Engine: Pwa JT8D7
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Moisture Contam
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE LEFT ENGINE EPR, N1, N2, AND FUEL FLOW INDICATION BEGAN FLUCTUATING.  CREW ABORTED TAKEOFF AT 100 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE LEFT ENGINE INLET AND OUTLET.  DRAINED FUEL CONTROL MOISTURE TRAP.  OPERATIONAL CHECK OK.
